Existence of Positive Solution for Competition System with Diffusion and Time Delay and Functional Response and Impulsive Effect

( views:, downloads: )
TAN De-jun()
Journal Title:
Volume 20, Issue 04, 2005
Key Word:


  • [1]Ahmad S,F Montes de Oca.Extinction in nonautonomous T-periodic competitive Lotka-Volterra systems[J].App Math Comput,1998,(90):155-166.
  • [2]Abmad S,Lazer A C.Necessary and sufficient average growth in a Lotka-Volterra system[J].Nonlinear Anal,1998,(34):191-228.
  • [3]Zeeman M L.Hopf bifurcations in competitive three-dimensional Lotka-Volterra systems[J].Dynamics Stability Systems,1993,(6):189-217.
  • [4]Fan M,Wang K,Jing D.Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments[J].Math Biosci,1999,(160):47-61.
  • [5]Zhang J G,Chen L S,Chen X D.Persistence and global stability for two species nonautonomous competition Lotka-Volterra path system with time delay[J].Nonlinear Anal,1999,(37):1019-1028.
  • [6]Battaaz S,Zanolin F.Coexistence states for periodic competitive Kolmogorov systems[J].J Math Anal,1998(219):179-219.
  • [7]Levin S A.Dispersion and population interaction[J].The Amer Naturalist,1974,(108):207-228.
  • [8]Kishimoto K.Coexistence of any number of species in the Lotka-Voltera competition system over two patches[J].Theoretical Population Bio,1990,(38):149-158.
  • [9]Takeuchi T.Conflict between the to forage and the need to avoid competition:Persistence of two-species model[J].Math Biosci,1990,(38):149-158.
  • [10]Li B W,Zeng X N.Existence of positive solution for a two-patches competition system wit diffusion and time delay and functional response[J].Appl Math A Journal of Chinese Universities,2003,18B(1):1 8.
  • [11]Shulgin B,Stone L,Agur Z.Pulse vaccination strategy in the SIR epidemic model[J].Bull Math Biol,1998,(60):1-26.
  • [12]Tang S Y,Chen L S.The periodic predator-prey Lotka-Volterra model with impulsive effect[J].Journal of Mechanics in Medicine and Biology,2002,2(3):267-296.
  • [13]Lakmeche A,Arino O.Birfurcation of non trivial periodic solutions of impusive differetial equations arising chemotherapeutic treament[J].Dynamics of Continous,Discrete and Impulsive Systems,2000,(7):265-287.
  • [14]Bainov D,Simeonov P.Impulsive differential equations:periodic solutions and applications[J].Pitman Monographs and Surveys in Pure and Applied Mathematics,1993.(66).
  • [15]Gaines R E,Mawhin J L.Coincidence Degree and Nonlinear Differential Equations[M],Berlin:Springer,1977.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn